Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liteofhope

is 40 mg for 3.5 mg a high dosage

hi there, I just want to know if I weight 134 pounds and took 40mg for 3.5 months is that consider a high dosage? it been almost 3 month since my last accutane pill. The dry lips have disappear but I still have blurry vision, dry eyes, a big bold spot on the temple of my head and concentration problem, hair thinning, forgetful and joint cracking. I feel really depress right now and have spoken with my doctor and he said it will go away in time. I feel so hopeless as I really regret taking this drug. is there anything I can do right now?

Share this post


Link to post
Share on other sites

Hi liteofhope,

I remember that you experienced hair loss while on tane but I didn't know that you have other side effects as well. 40mg is indeed a very high dose in my country and this is the reason why I alway suggest people to try 5mg if they have mild acne, 10mg if they have moderate acne and 20mg for the severe one to reduce the chance of experiencing severe side effects.

Anyway, what you can do now is, to give yourself 2 years and see if all the side effects went away by then. It will be a year post tane for me on this coming february. I have to say I have not yet recover from the side effect but I did have some improvement and I hope by next chirstmas I will post here and write that I have recover. I hope you do eventually recover as well. Cheers.

Share this post


Link to post
Share on other sites

Everyone reacts differently to Accutane, but I'm on my second course and didn't have any lasting side effects from the first time. I was on 80mg for three months. I'm 5'3 and at the time I weighed about 100lbs. I was on 80mg for my first month this time and 60mg for my second and I weigh a bit less, so no, I don't think it's unusualy high. I understand how you feel though, I'm dealing with some not so pleasant side effects right now and I just hoping that they don't stick. If you're feeling depressed you should really see someone about it, don't wait for it to get worse! Been there, done that, not a good idea. A little therapy never hurt anyone! I hope things get better for you and if you just need someone to talk to, I'm here!

Share this post


Link to post
Share on other sites

Hey I'm on 40 mg Sotret and I weight around 135 pounds and I don't think it should be a high dose. I heard the dose depends on your weight.

I've been on it for 2 weeks - so far I just have chapped lips, and had 2-4 nosebleeds, but I've controlled them.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×